For the past few weeks I've been having stools that are light brown, almost pale or yellow in color. I go number two about twice i day now and the last few days ive had a loss of appetite. The only meds im taking right now are sertraline (for my Generalized Anxiety Disorder). I also eat a good amount of fiber. On a typical day ill eat sandwiches consisting of 6 slices of wheat bread and a bowl of oatmeal every morning (i eat a lot more but these are the changes in my diet in the past few weeks). So should i worry about digestive problems, hepatitus (hepatitis), or anything serious?
Your stool color can change from day-to-day, but unless it goes to almost a white color or to a black, tarry color - or unless you're experiencing very loose stools or diarrhea - I'd suggest you just monitor yourself. You didn't mention having any pain or discomfort, so at this point, there may be nothing to worry about.
The presence of a 'kind of yellowish' stool can indicate you're putting out less bile into your system (the brown color comes from the digestion of the bile that's used to emulsify fats) and that may not be a problem.
But if you experience pain, discomfort, diarrhea, loose stools, nausea or other problems, you may want to consult with your doc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.